Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Had abortions. Been on implanon. Why is period so irregular?

I have been pregnant 3 time had 2 abortions; the last pregnancy was a set of fraternal twin boys. I was on the pill for a few months but it was on and off. I couldn’t remember to take it. Now I have been on the implanon , for 3 years. I had a period at 12 yrs old, then again 15 yrs old. It has always been very spermatic and never know when it will come. My husband and I have thought of having another baby. I wanted to know if we are likely to have another set of twins.
Asked On : Sat, 12 May 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Cardiologist 's  Response
Dear patient,

It is impossible to tell with certainty the chances of a repeated multiple pregnancy. If there are multiple twins in the families, that increases the chances. Fertility treatments highly increase the chances of multiple pregnancies.

Yours truly,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Wed, 30 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor